# SDR AALA20061095

- Difficulty date: November 23, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RNO - ORD TO SFO  AT FLIGHT LEVEL 380, VISIBLE SMOKE WAS REPORTED AROUND SEAT ROWS 12 TO 13.  MOMENTS LATER THE SMOKE ALARMS IN THE MID AND AFT LAVATORIES ACTIVATED.  BEGAN THE SMOKE REMOVAL PROCESS BY ACTIVATING THE RECIRCULATION FANS.  THE SMOKE DISSIPATED QUICKLY AND THE SMOKE ALARMS QUIT.  LANDED RNO WITHOUT INCIDENT WITH NO VISIBLE SIGNS OF SMOKE IN CABIN.  INSPECTED ALL LAVATORIES, ALL SIDEWALLS AND OVERHEAD.  INSPECTED OVERHEAD PANELS IN AREA WHERE SMOKE WAS THOUGHT TO ORIGINATE.  INSPECTED CARGO COMPARTMENTS, AIRCRAFT BAYS, SEAT POWERPORTS AND SEATS.  NO DEFECTS NOTED.  PLACARDED RIGHT HAND RECIRCULATION FAN AS PRECAUTION.  INSPECTED RIGHT HAND RECIRCULATION FAN AT SFO.  SYSTEM GROUND CHECKED NORMAL OPE
